# SDR QXEA2019061700252

- Difficulty date: June 17, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 24,922 hours, 26,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8252070109
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING AT FWD R/H EMERGENCY EXIT IS LOOSE AND PLASTIC COVER IS COMING OFF. R/R EMERGENCY FLOOR PATH LIGHT ASSEMBLY AT FWD R/H EMERGENCY EXIT REF Q400 AMM TASKS 33-51-16-000-801 AND 33-51-16-400-801.
